I've been taking Phentermine continuously (one 37.5 pill/day) for 9 months. Amazing results the first few months, then it slowed down and now it's stopped even though I have more to lose. I've read different posts saying its effectiveness is no longer than a few months. If I quit now, how long should I wait before starting to take it again? And is it unsafe to quit "cold turkey?" I guess I'm addicted to the stimulant part of the drug as much as the appetite suppressant. Thanks.
Hello. Yes it is advised to taper, ease off from the drug. And yes, the drug actually stops working or loses its potency not but several weeks after beginning to take it. The longer on the Phentermine, the less effective the drug and the higher the risk of side effects. Regards, pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 2 answers
Posted 17 Sep 2010 • 1 answer
Posted 26 Feb 2012 • 1 answer
Posted 6 Apr 2016 • 4 answers
Posted 6 Apr 2016 • 0 answers